<optgroup id="ik4qs"><div id="ik4qs"></div></optgroup>
<noscript id="ik4qs"><wbr id="ik4qs"></wbr></noscript>
<center id="ik4qs"></center>
<center id="ik4qs"><div id="ik4qs"></div></center>
<center id="ik4qs"></center>
<noscript id="ik4qs"></noscript>

學術信息

首頁

學術報告:Existence and uniqueness of solutions of the generalized polynomial variational inequality

  報告時間:2019年5月22日(周三)15:00-16:00

  報告地點:北辰校區理學院西教五416

  報告題目:Existence and uniqueness of solutions of the generalized polynomial variational inequality

  報告嘉賓:黃正海,天津大學數學學院教授、博士生導師

 

  報告簡介

  In this talk, we consider the generalized polynomial variational inequality, which is a subclass of  generalized variational inequalities; and it covers several classes of variational inequalities with polynomial functions studied recently in the literature. A well-known existence and uniqueness theorem for the generalized variational inequality was established by Pang and Yao (SIAM J. Control Optim. 33 (1995): 168-184). It is not difficult to show that the conditions of this theorem do not hold for generalized variational inequalities with general polynomial functions. In this paper, in terms of properties of the involved polynomial and by making use of the theory related to exceptional family of elements, we establish an existence and uniqueness theorem for the generalized polynomial variational inequality. A specific example is given to confirm our theoretical findings.

  嘉賓簡介

  黃正海,天津大學數學學院教授、博士生導師。主要從事最優化理論、算法及其應用方面的研究工作,在求解互補與變分不等式問題、對稱錐優化與對稱錐互補問題、稀疏優化、張量優化、核磁共振醫學成像、人臉識別等方面取得了一些有意義的成果。已發表論文百余篇、連續獲得多項國家自然科學基金資助。曾獲得中科院優秀博士后獎和教育部高等學校自然科學獎二等獎。目前為中國運籌學會常務理事;國際期刊 Pacific Journal of Optimization 、 Applied Mathematics and Computation 和 Optimization,Statistics & Information Computing 的編委、中國核心期刊《運籌學學報》的編委。

亚博网站官网